# SDR QMLA2010081010047

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N937AM
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- Aircraft time: 8,952 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,326 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 0600181
- Condition: Worn
- Location: A/C Compressor
- Component: Compressor
- Component part number: 590008
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED HOSPITAL, ON CLIMB,  NOTICED THE SMELL OF BURNING RUBBER, SCANNED INSTRUMENTS NO ANOMALIES, TURNED OFF  AIR CONDITIONER, DECIDED TO RETURN TO DEPARTURE,  WAS APROX 4 MILES OUT, LANDED WITH NO INCIDENT, CALLED MECHANIC, FOUND AIR CONDITIONER HAD BEEN BURNING , STILL FULLY INTACT , MECHANIC REMOVED BELT, MEL `D THE A/C, RETURNED TO BASE,
